# SDR SWIA2019072346083

- Difficulty date: July 21, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 38,963 hours, 32,889 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE FAILURE IN FLIGHT. LOUD NOISE FROM LEFT ENGINE. LEFT ENGINE OIL PRESS  WARNING MESSAGE. COMPLIED WITH QRH. RTF. (FLT#5108) FO: 07/23/2019 CLOSED REMOVED AND REPLACED LT ENGINE ASSY IAW AMM. OPS AND LEAK CHECKS GOOD.
